Volume 19, Number 2, April-June 2013
|Page(s)||317 - 336|
|Published online||21 June 2012|
On time optimal control of the wave equation, its regularization and optimality system∗
Institute for Mathematics and Scientific Computing,
Heinrichstraße 36, 8010
2 Johann Radon Institute for Computational and Applied Mathematics (RICAM), Austrian Academy of Sciences, Altenbergerstraße 69, 4040 Linz, Austria
Received: 20 March 2012
Revised: 23 February 2012
An approximation procedure for time optimal control problems for the linear wave equation is analyzed. Its asymptotic behavior is investigated and an optimality system including the maximum principle and the transversality conditions for the regularized and unregularized problems are derived.
Mathematics Subject Classification: 49K20 / 93C20 / 35L05
Key words: Time optimal control / wave equation / optimality condition / transversality condition
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.